| Catalog Number |
01.29.205 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
07/15/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient had a primary hip surgery on (b)(6) 2024 and while in post-operative recovery, the head dislocated from the liner.The surgeon revised the 32mm biolox delta head with a 32mm biolox option head and added an option sleeve.The surgery was completed successfully.An amis approach was used in the primary surgery.
Additional Manufacturer Narrative
Batch review performed on 31 july 2024 lot 2402178: (b)(4) manufactured and released on 14-feb-2024.Expiration date: 2029-01-24.No anomalies found related to the problem.To date, (b)(4) of the same lot have been sold without any similar reported event during the period of review.Additional implant revised.Batch review performed on 31 july 2024 on liner: mpact 01.32.3241hct flat pe hc liner ø32/d (k103721) lot.2336922 lot 2336922: (b)(4) manufactured and released on 22-sep-2023.Expiration date: 2028-09-07.No anomalies found related to the problem.To date, (b)(4) of the same lot have been sold without any similar reported event during the period of review.